MAUDE Adverse Event Report: TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE

TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE
Model Number GS2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 12/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted based on a retrospective review (reference rca # (b)(4).Investigation was conducted on the reported information and from the data collected by the guardian device available at the time.
 
Event or Problem Description
Patient was admitted on (b)(6) 2022.Patient was discharged off the guardian system on (b)(6) 2022 and not re-enrolled for the duration of their stay.On (b)(6) 2022, a stage 2 pressure injury was observed to the sacral region, which progressed to a stage 3 injury as of (b)(6) 2022.No further information on treatment of the pressure injury was provided.It is noted the pressure injury was observed two days after the patient was discharged off the guardian system without re-enrollment.Evaluation of guardian data noted several gaps in therapy, including several gaps due to patient discharges from the system (greater than 92 total hours).There were no indications of device malfunction.

Brand Name
GUARDIAN 2 SYSTEM
Common Device Name
ALTERNATING PRESSURE SUPPORT SURFACE
Manufacturer (Section D)
TURNCARE, INC.
230 west parkway unit 6
pompton plains NJ 07444
Manufacturer (Section G)
TURNCARE, INC.
230 west parkway unit 6
pompton plains NJ 07444
Manufacturer Contact
richard kalita
230 west parkway unit 6
pompton plains, NJ 07444
MDR Report Key19018709
Report Number3013682457-2024-00007
Device Sequence Number7981265
Product Code FNM
UDI-Device Identifier00860001236453
UDI-Public(01)00860001236453
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGS2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown